Skip to content
savella
avatar
midnightboots posted:
My Dr. gave me sample of savella .I took the first pill and felt horrible.I had sweating,dizziness,and I just felt weird. I wanted to know if anyone else has been on this med and if the side effects go away? I also would like to know if anyone has had serotonin syndrome from taking this med along with certain narcotic meds that also works on serotonin receptors? thank you to anyone who has info about this
Reply
 
avatar
TurtleRunnerNC responded:
I have been taking Savella for a little over a month. Hope he gave you the Titration pack where you gradually build up dosage.

I had nausea for about 3 weeks, still do if I do not eat enough when I take it. Sometimes I felt a little dizzy or just off. All that is gone, except the nausea if I don't eat enough when I take it. I feel so much better. Still some pain at night but it doesn't wake me anymore. Still agony if I push and do too much ( still trying to figure out that fine line LOL )

I also take Trazodone for sleep.

Try to stick with it.

Gentle hugs,
Turtle
 
avatar
booch007 responded:
Good morning.

Savella is a great med if you can tolerate it. I could only go as far as 12.5mg blue tablet and now years down the line I can take 2 (25) on a bad day. And only once a day not twice (I couldn't sleep)

Savella is different than other SNRI's...it is a NSRI actually. It increases your norepinephrine level 3x that of a seratonin rise. So you know how people can toss a car off a child when pinned...that is adrenaline the cousin of norepinephrine. This hormone increases B/P, Heart rate and the catecholamine system....so sweating and palpatations nausea come along with it.

It does pass, though my sweating stays (even at 12.5) I also take tramadol and that effects the seratonin level as well, so I am careful. I did have seratonin syndrome with Cymbalta and we decided that that class would not be touched again...then I had to switch doctors and she said..please try this.

After the research I saw it is so different that I tried it and found 12.5 is just right for me. Careful with the dose pak. You can break away and just get 12.5mg tablets and raise up so slow so the side effects are minimal. The goal they say is 50mg twice a day. I could never tolerate that. Once starting the 50 once a day...I couldn't sleep, I was chewing the side of my inner mouth, my B/P was so elevated and I was angry with everyone.......see..irritabily can happen too.

It is the bow on my box though, it took down the pain level to painfree at one point. Good luck and go up slow. Take control.

If you feel too out of sorts slow it down and ask for the tablets to increase on your own. There are no rules to the dose that is right for you.

Good luck, Nancy B


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
471 of 546 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.